# SDR FDEA200808053250

- Difficulty date: August 5, 2008
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46837
- Aircraft time: 80,224 hours, 21,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Part number: NGA6030
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE WASTE TANK COMPT, FOUND EXFOLIATION CORROSION ON STRUT BULKHEAD.  REPAIRED AREA IAW SRM 53-00-01 FIG 7 VOL I.
